A priori bounds for rough differential equations with a non-linear damping term

Timothée Bonnefoi, Ajay Chandra, Augustin Moinat, Hendrik Weber

Research output: Contribution to journalArticlepeer-review

Abstract

We consider a rough differential equation with a non-linear damping drift term: dY(t)=−|Y|m−1Y(t)dt+σ(Y(t))dX(t), where X is a branched rough path of arbitrary regularity α>0, m>1 and where σ is smooth and satisfies an m and α-dependent growth property. We show a strong a priori bound for Y, which includes the "coming down from infinity" property, i.e. the bound on Y(t) for a fixed t>0 holds uniformly over all choices of initial datum Y(0). The method of proof builds on recent work by Chandra, Moinat and Weber on a priori bounds for the ϕ4 SPDE in arbitrary subcritical dimension. A key new ingredient is an extension of the algebraic framework which permits to derive an estimate on higher order conditions of a coherent controlled rough path in terms of the regularity condition at lowest level.
Original languageEnglish
Pages (from-to)58-93
Number of pages35
JournalJournal of Differential Equations
Volume318
Issue number2
Early online date24 Feb 2022
DOIs
Publication statusPublished - 5 May 2022

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'A priori bounds for rough differential equations with a non-linear damping term'. Together they form a unique fingerprint.

Cite this